# SDR UALA2013022801215

- Difficulty date: February 27, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 79,068 hours, 23,016 cycles
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE FOD DAMAGE ON LEFT ENGINE NOTED ON SEVERAL BLADES 18 INCHES FROM BLADE TIP-SMALL NICKS.  NICKS ARE WITHIN LIMITS PER MM.  THE 18 INCHES FROM BLADE TIP IN (AREA 5) NICKS NEED TO BE BLENDED WITHIN 25 HOURS.
